Agenesis of the permanent lateral incisor: distribution, number and sites.

Stamatiou J. and Symons A.L. (1991) Agenesis of the permanent lateral incisor: distribution, number and sites.. The Journal of clinical pediatric dentistry, 15 4: 244-246.

Author Stamatiou J.
Symons A.L.
Title Agenesis of the permanent lateral incisor: distribution, number and sites.
Journal name The Journal of clinical pediatric dentistry   Check publisher's open access policy
ISSN 1053-4628
Publication date 1991-01-01
Sub-type Article (original research)
Volume 15
Issue 4
Start page 244
End page 246
Total pages 3
Subject 2700 Medicine
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 25 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 13:40:09 EST by System User